Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 106, NWS Charleston, SC

June 16, 2011Colleton County, Dorchester County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 16, 2011, 12:10 AM EDT for Colleton County, Dorchester County, South Carolina. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2011, 12:10 AM EDT (04:10 UTC)
Expired
Jun 16, 2011, 12:35 AM EDT
In force
25 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Colleton County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 67 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 9:27 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 4.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 459 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
459 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

767 
WUUS52 KCHS 160410
SVRCHS
SCC029-035-160515-
/O.NEW.KCHS.SV.W.0106.110616T0410Z-110616T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1210 AM EDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA...
  EAST CENTRAL COLLETON COUNTY IN SOUTHERN SOUTH CAROLINA...

* UNTIL 115 AM EDT

* AT 1209 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM...NEAR GIVHANS FERRY STATE PARK...MOVING
  SOUTHEAST AT 25 MPH.

  PREPARE NOW FOR THE FOLLOWING HAZARDS...
  DAMAGING WINDS IN EXCESS OF 60 MPH...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  ROUND O...DORCHESTER...COTTAGEVILLE...GIVHANS FERRY STATE PARK...
  GIVHANS...JACKSONBORO...DELEMAR CROSSROADS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.

&&

LAT...LON 3333 8050 3297 8028 3291 8021 3284 8027
      3286 8040 3281 8040 3276 8045 3273 8045
      3272 8042 3270 8044 3322 8073 3333 8052
TIME...MOT...LOC 0411Z 295DEG 21KT 3303 8046

$$

JAQ
1 follow-up statement
344 
WWUS52 KCHS 160435
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1235 AM EDT THU JUN 16 2011

SCC029-035-160445-
/O.CAN.KCHS.SV.W.0106.000000T0000Z-110616T0515Z/
DORCHESTER SC-COLLETON SC-
1235 AM EDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLLETON AND
DORCHESTER COUNTIES HAS BEEN CANCELLED...

AT 1231 AM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.

TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.

LAT...LON 3333 8050 3297 8028 3291 8021 3284 8027
      3286 8040 3281 8040 3276 8045 3273 8045
      3272 8042 3270 8044 3322 8073 3333 8052
TIME...MOT...LOC 0435Z 295DEG 21KT 3297 8031

$$

JAQ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 11:45 PM EDT, 25 minutes earlier.

Area forecast discussion, Jun 15, 11:45 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1145 PM EDT WED JUN 15 2011

.SYNOPSIS...
WEAK HIGH PRESSURE OVER THE COASTAL CAROLINAS WILL RETREAT OFF
THE COAST LATE TONIGHT AND THURSDAY...AS A WARM FRONT LIFTS NORTH
ACROSS THE AREA. ANOTHER FRONT WILL BECOME NEARLY STATIONARY
ACROSS THE CAROLINAS ON FRIDAY...THEN LINGER THROUGH THE WEEKEND.
THIS FRONT WILL LIFT NORTH EARLY NEXT WEEK AS ATLANTIC HIGH
PRESSURE BEGINS TO BUILD BACK TOWARD THE AREA.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A QUASI-LINEAR CONVECTIVE SYSTEM /QLCS/ CONTINUES TO RACE SOUTHEAST
THROUGH THE FORECAST AREA THIS HOUR. A SEVERE THUNDERSTORM WATCH
HAS BEEN ISSUED FOR THE ENTIRE AREA THROUGH 1 AM...WHILE SEVERAL
WARNINGS HAVE ALSO BEEN ISSUED ALONG THE CONVECTIVE LINE. MAIN
HAZARDS WITH SEVERE CONVECTION WILL BE DAMAGING WINDS AND LARGE
HAIL. HAVE ADJUSTED POPS TO FOLLOW THE LINE OF CONVECTION EAST
THROUGH THE AREA DURING THE LATE NIGHT HOURS.

SOUTHEASTERLY WINDS WILL SHIFT MORE SOUTHERLY THIS EVENING...WHICH
COULD ADVECT SMOKE ASSOCIATED WITH WILDFIRES ACROSS NORTHERN FLORIDA
AND SOUTHERN GEORGIA INTO SOUTHERN PORTIONS OF THE CWA. AREAS OF
SMOKE COULD REDUCE VISIBILITIES AT TIMES TONIGHT...BUT THERE IS
SOME UNCERTAINTY WHETHER ONGOING CONVECTION COULD PRODUCE ENOUGH
MIXING TO LIMIT THE IMPACTS OF THE SMOKE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THURSDAY AND FRIDAY...THE FORECAST AREA WILL BE LOCATED BETWEEN AN
UPPER LOW SHIFTING EAST THROUGH THE OHIO VALLEY/MID ATLANTIC AND
BROAD UPPER HIGH PRESSURE NEAR TEXAS. SEVERAL SHORTWAVE TROUGHS WILL DIVE
SOUTHEAST OVER THE SOUTHEAST STATES BETWEEN THESE TWO
SYSTEMS...WHICH WILL BRING SEVERAL CHANCES FOR RAIN. HOWEVER...AS IS
USUALLY THE CASE...THE TIMING OF THESE SHORTWAVE TROUGHS ARE
DIFFICULT SO PINNING DOWN EXACT CONVECTIVE DETAILS IS TRICKY. HAVE
CARRIED THE HIGHEST CHANCES THURSDAY...MAINLY ACROSS NORTHERN AND
WESTERN PORTIONS OF THE FORECAST AREA WHERE THE GREATEST COVERAGE
SHOULD BE. DECENT BULK SHEAR MAY LEAD TO SOME STRONG TO SEVERE
STORMS...BUT MUCH DEPENDS ON THE AMOUNT OF INSTABILITY THAT CAN
DEVELOP...WHICH OF COURSE DEPENDS ON THE STRENGTH/COVERAGE OF
ACTIVITY IN THE MORNING. WITH BETTER RAIN CHANCES EXPECTED
THURSDAY...TEMPERATURES MAY BE HELD CLOSER TO NORMAL...WITH
TEMPERATURES LIKELY REBOUNDING ABOVE NORMAL FRIDAY.

WILL HAVE TO KEEP AN EYE ON THE SMOKE BEING GENERATED FROM THE LARGE
WILDFIRES ACROSS SOUTHEAST GEORGIA AND NORTHERN FLORIDA WHICH COULD
MAKE IT/S WAY INTO AT LEAST COASTAL PORTIONS OF SOUTHEAST GEORGIA ON
THURSDAY AS LOW-LEVEL WINDS SHIFT TO THE SOUTH/SOUTHWEST.

SATURDAY...AN APPROACHING COLD FRONT IS EXPECTED TO REMAIN STALLED
NORTH OF THE AREA...AS THE SOUTHEAST STATES ARE PINNED BETWEEN WEAK
UPPER TROUGHING TO THE NORTH AND UPPER RIDGING GRADUALLY BUILDING
TOWARD THE REGION FROM THE GULF OF MEXICO. WILL FORECAST ONLY A
SLIGHT CHANCE FOR DIURNAL SHOWERS/THUNDERSTORMS LACKING ANY
DISCERNIBLE SYNOPTIC LEVEL SUPPORT AT THIS TIME. TEMPERATURES WILL
BE WELL ABOVE NORMAL GIVEN MORE OF AN OFFSHORE FLOW AHEAD OF THE
FRONT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
UPPER RIDGING ACROSS THE SOUTHERN PLAINS AND WESTERN GULF OF
MEXICO WILL CONTINUE TO STRETCH INTO THE SOUTHEAST STATES OVER THE
WEEKEND AND INTO EARLY NEXT WEEK. FORECAST MODELS DO AGREE THAT
THE LINGERING FRONT TO THE NORTH AND ITS ASSOCIATED WAVE OF LOW
PRESSURE WILL MANAGE TO DRIFT SOUTH TOWARD THE FORECAST AREA BY
MONDAY...EITHER DISSIPATING OVER THE REGION OR PULLING OVER THE
ATLANTIC WATERS. DETAILS OF THESE SYNOPTIC SCALE FEATURES ARE
STILL REPRESENTED DIFFERENTLY BETWEEN MID RANGE MODEL
SOLUTIONS...AND WILL CONTINUE TO FORECAST JUST SLIGHT CHANCE POPS
SUNDAY THROUGH TUESDAY FOR THE CLIMATOLOGICALLY FAVORED
AFTERNOON/EVENING HOURS. TEMPERATURES WILL CONTINUE TO RUN
SLIGHTLY ABOVE NORMAL THROUGH THE EXTENDED PERIOD...WITH HIGHS
GENERALLY IN THE LOW TO MID 90S AWAY FROM THE COAST AND LOWS IN
THE LOW 70S EACH NIGHT.

&&

.AVIATION /04Z THURSDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY SHORTLY AFTER
MIDNIGHT AND CONTINUE THROUGH MUCH OF THE OVERNIGHT HOURS...POSSIBLY
REDUCING CEILINGS AND VISIBILITIES TO MVFR OR LOWER LEVELS AT TIMES.
OTHERWISE...VFR CONDITIONS SHOULD PREVAIL.

EXTENDED AVIATION OUTLOOK...WILL KEEP AN EYE ON SMOKE FROM
WILDFIRES ACROSS SE GEORGIA AND N FLORIDA WHICH COULD REDUCE VSBYS
AS IT BEGINS TO MOVE N/NE THROUGH AT LEAST THU.

&&

.MARINE...
THE PRESSURE GRADIENT BETWEEN LOWER PRESSURE TO OUR NORTH AND THE
RIDGE TO THE SOUTHEAST WILL BEGIN TO ENHANCE A SOUTHERLY SURGE
TONIGHT. MOST OF OUR WATERS SHOULD SEE WIND SPEEDS BUILD TO NEAR
15 KT TONIGHT WITH FAVORABLE GEORGIA WATERS AND GRAYS REEF LIKELY
TO SEE 15 TO 20 KT FOR A PERIOD. SEAS WILL BUILD TO 3 FT OVERNIGHT
AS THE WINDS INCREASE AND NOCTURNAL JETTING TAKES HOLD.
ALSO...ADDED PATCHY SMOKE ACROSS AMZ354 EARLY THURSDAY MORNING AS
SMOKE ASSOCIATED WITH WILDFIRES ACROSS NORTHERN FLORIDA AND
SOUTHERN GEORGIA ADVECT ACROSS THE WATERS.

THURSDAY THROUGH MONDAY...WEAK ATLANTIC HIGH PRESSURE WILL SET UP
LATE IN THE WEEK AND THROUGH THE WEEKEND...WITH A SURFACE TROUGH OF
LOW PRESSURE DEVELOPING INLAND. AN ASSOCIATED COLD FRONT WILL
APPROACH BUT WILL STALL NORTH OF THE WATERS. NOCTURNAL SURGES COULD
PUSH SOUTHERLY WINDS UPWARDS OF 15-20 KT AT TIMES EACH NIGHT...WITH
SOME LOCAL ENHANCEMENTS NEAR THE LAND/SEA INTERFACE EACH AFTERNOON.
SEAS ARE FORECAST TO BUILD UP TO 5 FT...MAINLY BEYOND 20 NM FROM THE
COAST. OVERALL...CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY CRITERIA.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 15, 11:12 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1112 PM EDT WED JUN 15 2011

AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-
047>052-170315-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH-
EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-
COASTAL JASPER-TIDAL BERKELEY-
1112 PM EDT WED JUN 15 2011

...SEVERE THUNDERSTORM WATCH 482 IN EFFECT UNTIL 1 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

AMZ374-170315-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1112 PM EDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...NUMEROUS SHOWERS AND THUNDERSTORMS WILL
AFFECT THE AREA DURING THE OVERNIGHT HOURS. THERE IS A SLIGHT RISK
THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...CAPABLE OF
PRODUCING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

In the hours before

Special weather statement, Jun 15, 11:20 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1120 PM EDT WED JUN 15 2011

GAZ119-SCZ042-043-047>051-160345-
BEAUFORT-CHARLESTON-COASTAL CHATHAM-COASTAL COLLETON-COASTAL
JASPER-HAMPTON-INLAND COLLETON-INLAND JASPER-
1120 PM EDT WED JUN 15 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT...HAMPTON...
CHARLESTON...JASPER...CHATHAM AND COLLETON COUNTIES THROUGH 1145 PM
EDT...

AT 1116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM JACKSONBORO TO 11
MILES WEST OF SUN CITY...MOVING SOUTHEAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ADAMS RUN...BEAUFORT...BLUFFTON...CLARENDON...DALE...EDISTO BEACH...
FRIPP ISLAND...HILTON HEAD ISLAND...JACKSONBORO...PARRIS ISLAND...
PORT ROYAL AND SEABROOK.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3247 8035 3243 8035 3249 8036 3246 8040
      3248 8047 3241 8042 3231 8043 3226 8060
      3209 8082 3211 8084 3206 8088 3210 8106
      3217 8099 3230 8101 3241 8083 3269 8085
      3267 8067 3259 8064 3281 8044 3260 8010
TIME...MOT...LOC 0319Z 305DEG 32KT 3272 8050 3232 8111

JAQ
Local storm report, Jun 15, 11:22 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1122 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     STATESBORO              32.45N  81.78W
06/15/2011                   BULLOCH            GA   PUBLIC

            REPORT OF SEVERAL LARGE TREES DOWN IN YARD ON CLITO
            ROAD.

&&

EVENT NUMBER CHS1100465

BDC
Local storm report, Jun 15, 11:33 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1133 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     BEAUFORT                32.44N  80.68W
06/15/2011                   BEAUFORT           SC   PUBLIC

            PUBLIC REPORTED POWER LINES DOWN AND ON FIRE ALONG HWY
            21 TOWARDS BEAUFORT...IN THE PRISTINE AREA.

&&

EVENT NUMBER CHS1100466

BDC
Local storm report, Jun 15, 11:47 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1147 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     TSTM WND GST     BEAUFORT                32.44N  80.68W
06/15/2011  M43 MPH          BEAUFORT           SC   ASOS

            KNBC ASOS REPORTED A GUST OF 43 MPH.

&&

EVENT NUMBER CHS1100467

BDC
Local storm report, Jun 15, 11:58 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1158 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     TSTM WND DMG     COLLINS                 32.18N  82.11W
06/15/2011                   TATTNALL           GA   PUBLIC

            PUBLIC REPORTED LARGE OAK TREE DOWN ACROSS HWY 292.

&&

EVENT NUMBER CHS1100468

BDC
Local storm report, Jun 16, 12:04 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1204 AM EDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     TSTM WND DMG     BEAUFORT                32.44N  80.68W
06/15/2011                   BEAUFORT           SC   PUBLIC

            REPORT OF 6 INCH TREE BRANCHES BLOWN DOWN.

&&

EVENT NUMBER CHS1100469

BDC

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:09 PM EDTCoastal Flood AdvisoryCHS3 hr
Jun 15, 9:41 PM EDTSevere Thunderstorm WarningCHSAllendale, Berkeley, Colleton, Dorchester, Hampton64 min
Jun 15, 10:41 PM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Dorchester, Hampton, Jasper64 min
Jun 15, 10:45 PM EDTSevere Thunderstorm WarningCHSHampton, Jasper60 min
Jun 15, 11:20 PM EDTSpecial Weather StatementCHSBeaufort25 min
Jun 15, 11:27 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton, Dorchester, Jasper63 min
Jun 15, 11:30 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester60 min
Jun 15, 11:42 PM EDTSevere Thunderstorm WarningCHSBeaufort63 min
Jun 16, 12:26 AM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester44 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.